MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TIBIAL RESECTION BLOCK 7 DEG; RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US TIBIAL RESECTION BLOCK 7 DEG; RESECTION BLOCKS/DEVICES
Catalog Number 249256000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as a valid lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6 investigation summary: the product was not returned to medtech orthopaedics, however photos were provided for review.The photo investigation of " 249256000, tibial resection block 7 deg" can not reveal the reported condition.As the evidence provided was not sufficient to confirm the reported event of jammed or seized.Functionality issues cannot be evaluated through photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the tibial resection block 7 deg would not contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
It was reported that the pin got stuck in the lcs milestone cutting block when trying to use block.Team reported that this happened as well several weeks ago.Pin is now jammed in block and block unusable and requires repair/replacement.Surgery was delayed by five minutes due to the event.The block was removed and replaced with a second one available on site.The procedure was completed successfully with no patient consequence.Fragments were generated and were easily removed.No additional intervention was required.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: faulty lcs milestone cutting block - pin got stuck in block when trying to use block.Team reported happened as well several weeks ago.Pin now jammed in block.Block unusable and requires repair/replacement.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis found that the tibial resection block 7 deg was returned disengaged.Nothing indicative of a device nonconformance was identified.The block only presents signs of repetitive use for a long period of time.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the tibial resection block 7 deg would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code (ah0305) provided is not a valid finished goods lot number.H11 additional narrative: added: h4.Corrected: h3.

Brand Name
TIBIAL RESECTION BLOCK 7 DEG
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22059622
Report Number1818910-2025-08237
Device Sequence Number20743018
Product Code HTZ
UDI-Device Identifier10603295126003
UDI-Public(01)10603295126003
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number249256000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/22/2025
08/06/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/29/2025
08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown